Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 10:56 AM MDT for Santa Fe County, Torrance County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2017, 10:56 AM MDT (16:56 UTC)
- Expired
- May 9, 2017, 11:45 AM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 75 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 10:56 AM MDT | HAIL 1 | Moriarty, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 4.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
658
WUUS55 KABQ 091656
SVRABQ
NMC049-057-091745-
/O.NEW.KABQ.SV.W.0039.170509T1656Z-170509T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1056 AM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Santa Fe County in north central New Mexico...
Northwestern Torrance County in central New Mexico...
* Until 1145 AM MDT.
* At 1056 AM MDT, a severe thunderstorm was located near Moriarty,
moving north northwest at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Edgewood, Moriarty, Stanley and Cedar Grove.
This includes Interstate 40 between Mile Markers 191 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3500 10589 3493 10599 3495 10610 3526 10623
3531 10592
TIME...MOT...LOC 1656Z 165DEG 24KT 3505 10603
HAIL...1.00IN
WIND...60MPH
$$
Guyer2 follow-up statements
620
WWUS55 KABQ 091706
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1106 AM MDT TUE MAY 9 2017
NMC057-091715-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-170509T1745Z/
Torrance-
1106 AM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TORRANCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3507 10593 3504 10599 3504 10612 3526 10623
3531 10592
TIME...MOT...LOC 1705Z 164DEG 24KT 3511 10606
$$
NMC049-091745-
/O.CON.KABQ.SV.W.0039.000000T0000Z-170509T1745Z/
Santa Fe-
1106 AM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM MDT
FOR SOUTHWESTERN SANTA FE COUNTY...
At 1105 AM MDT, a severe thunderstorm was located near Stanley, or 7
miles north of Moriarty, moving north at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Edgewood, Cedar Grove and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3507 10593 3504 10599 3504 10612 3526 10623
3531 10592
TIME...MOT...LOC 1705Z 164DEG 24KT 3511 10606
HAIL...0.75IN
WIND...60MPH
$$
Guyer967
WWUS55 KABQ 091739
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1139 AM MDT TUE MAY 9 2017
NMC049-091749-
/O.EXP.KABQ.SV.W.0039.000000T0000Z-170509T1745Z/
Santa Fe-
1139 AM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANTA FE COUNTY
WILL EXPIRE AT 1145 AM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 600 PM MDT for
central and north central New Mexico.
LAT...LON 3507 10593 3504 10599 3504 10612 3526 10623
3531 10592
TIME...MOT...LOC 1739Z 165DEG 24KT 3532 10613
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:00 AM MDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 9, 6:00 AM MDT, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 600 AM MDT Tue May 9 2017 .AVIATION... 12Z TAF CYCLE Dissipating showers north of the I-40 corridor will continue northward into CO. Meanwhile, MVFR/IFR cigs will dominate terminal sites east of the central mtn chain through 18Z as Gulf moisture continues surging northward. Another aftn of strong to severe thunderstorms will develop across eastern and northern NM. Central and western areas will see a mix of dry/wet showers today because of a mid level dry slot surging northward west of the central mtn chain. Cloud to ground lighting with heavy downpours and brief MVFR cigs will accompany wetter storms north and east. Gusty and erratic winds are expected near all storm activity. 32 && .PREV DISCUSSION...341 AM MDT Tue May 9 2017... .SYNOPSIS... A vigorous low pressure system is slowly shifting east northeast over the Gulf of California, and will continue to impact New Mexico weather over the next couple of days as it slowly moves into the state. Breezy south southeast winds are expected today with increased moisture having invaded the eastern half of the state overnight. As the aforementioned low pressure system slowly enters southern Arizona, areas of precipitation develop ahead of the system into New Mexico today. There is potential for some strong to severe thunderstorms, over central to eastern New Mexico today, but the threat will be highest over the eastern plains of the state. Large hail, gusty downburst winds, and brief heavy downpours will be the primary threats with these stronger storms, but tornadic activity is also possible. Scattered storms will still impact western New Mexico, but overall precipitation amounts are expected to be lighter today. Temperature readings will run below average today, due to increased moisture, clouds, and precipitation. On Wednesday the low pressure system will cross into New Mexico, keeping increased cloud cover, periodic showers and thunderstorms, and cooler temperatures in the forecast. Temperatures are then expected to warm back to normal by this weekend with mostly drier conditions taking shape. && .DISCUSSION... Active pattern is on tap for today and Wednesday as the Baja low inches toward southern AZ late this afternoon and gradually tracks northeast into NM tomorrow. Shower and thunderstorm activity has lasted into the early morning hours, although turning much more elevated and sparse compared to yesterday afternoon/evening. Ahead of the low, the flow aloft is beginning to turn more diffluent with some healthy divergence also expected to develop over northeast NM late today as the speed max orients itself on the southeastern periphery of the low. The introduction of stronger large scale ascent will be complemented today by deepening boundary layer moisture over central to eastern NM due to advection in east southeasterly surface flow. While some central zones will see the higher dewpoints/moisture mix back east this afternoon, there should be sufficient moisture and instability for scattered to numerous storms over north central NM, including the Jemez and Tusas/San Juans. The east southeasterly surface flow will turn more south southeasterly this afternoon, but along and just east of the central mountain chain, sufficient veering with height is expected amongst wind profiles. This will feed storms with ample 0-6 km bulk shear, as much as 40-60 kt in some northeastern locations, and also decent 0-3 km helicity values, perhaps enough for a few isolated tornadoes. Have kept severe wording in forecast today over many central to eastern zones, and the damaging thunderstorm wind threat might even sneak into some northwestern zones today. An active overnight period could shape up for the eastern plains too, with the severe threat continuing. NAM model indicates nocturnal convection, perhaps in a quasi-linear orientation, continuing with locally heavy rainfall a possibility. Into Wednesday, the low will come into NM with the 00Z NAM indicating a track slightly farther south than yesterday's run, and also south of today's GFS and European counterpart runs. Precipitable water values are not all that high, but still scattered to numerous storm coverage is expected. Some drying associated with the top-down mixing of a dry slot could limit storm coverage in the southeastern quadrant of the forecast area Wednesday afternoon. Steep lapse rates will persist in the northeastern plains, and this coupled with the placement of the surface low there could keep sufficient shear/instability for a continued, albeit lower-topped, severe threat. The upper low will migrate into the OK/TX panhandles Wednesday night, having filled in and weakened considerably. The focus for precipitation Wednesday night and Thursday morning will shift to the north central to northeastern zones of NM. With 700 mb temperatures hovering around 0 to -1 C, a few to several inches of snow at and above 10,000 feet is expected between now and Thursday morning. Temperatures will actually rise several degrees Thursday, but will still fall short of seasonal averages in the central to eastern zones. A surface front on the back side of the low is expected to spill into the plains of NM Thursday, eventually sliding into the Rio Grande valley and toward the continental divide by Friday morning. This will not alter temperatures too much, but it could offer a gap/canyon wind for favored central locales. Any precipitation chances of Friday would be low compared to previous days, however some upslope and possible weak surface/moisture convergence could yield some showers/storms over the northern mountains of NM. Into Saturday, an upper ridge over the central to southern plains of the U.S. will remain intact while south southwesterly flow prevails in NM. Deep boundary layer mixing could yield some weak and high- based convection Saturday, most likely in the form of virga over the western and northern high terrain. Thereafter southwesterly flow aloft looks to be the takeaway signal over NM until the middle of next week when another deep low is forecast to approach closer to NM. 52 && .FIRE WEATHER... Another round of showers and thunderstorms will develop this aftn along and east of the central mtn chain as Gulf moisture continues surging northward. Some Gulf moisture will seep west of the mtn chain allowing storm coverage to expand into portions of north- western NM. Again, strong to severe storms will favor eastern and northern NM where heavy rainfall, frequent cloud to ground lighting and gusty and erratic winds will occur. A mid level dry slot surging northward over the SW mtns, through the middle RGV into portions of the Cont-DVD will develop a mixture of wet and dry thunderstorm over the area. Greater chances for wetting showers for those areas will be this evening as Pacific moisture follows the upper low as it moves into western NM tonight. More shower and thunderstorm activity will persist Wed as the Pacific low crosses NM before exiting into northern TX Wed night into Thurs. Most shower activity will shift north-ward along and north of the I-40 corridor. Cooler and wetter conditons, with snow chances across northern and western mtn peaks, will prevail Wed and Thurs from wrap around energy associated with the exiting upper low. The exiting low will also develop a back door cold front that will sweep down the eastern plains Wed evening through Thurs, keeping temperatures below normal and developing more shower chances across northern NM. Upper level ridging will build over the state Fri and Sat, allowing the return of warmer and mostly drier conditions into early next week. Some residual moisture will linger across the mtns before drying out next week. Drier and warmer conditons will be followed by increasing SW breezes which will lead to possible fire weather concerns Sun-Wed. 32 && .AVIATION... 06Z TAF CYCLE Thunderstorms will continue northward across the NC Mtns and the NE Plains into CO before activity tapers off before sunrise. Gusty east winds have already begun at KABQ from dissipating convective storms in the east. Stronger east canyon winds will develop after 06Z, although timing of peak gusts is a challenge. Look for gap winds around 35-40kts. MVFR/IFR cigs have already begun developing across the EC and SE Plains and will continue overnight as MVFR/IFR cigs shift northward. Another round of strong to severe storms will develop across the eastern plains again this aftn with MVFR cigs near storm activity. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 9, 4:49 AM MDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Local storm report, May 9, 7:53 AM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
753 AM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 7 W FRUITLAND 36.74N 108.52W
05/09/2017 M1.00 INCH SAN JUAN NM TWITTER FEED
&&
EVENT NUMBER ABQ1701893
GUYERSpecial weather statement, May 9, 9:28 AM MDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Albuquerque NM 928 AM MDT TUE MAY 9 2017 NMZ511-091600- Jemez Mountains- 928 AM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 1000 AM MDT... At 927 AM MDT, Doppler radar was tracking a strong thunderstorm near Jemez Springs, or 20 miles southwest of Los Alamos, moving north northwest at 25 mph. Penny size hail, wind gusts up to 50 mph, and a locally heavy downpour will be possible with this storm. Locations impacted include... Jemez Springs, Fenton Lake State Park, Jemez State Monument and Ponderosa. && LAT...LON 3568 10648 3563 10669 3596 10688 3604 10656 TIME...MOT...LOC 1527Z 161DEG 23KT 3573 10662 44
Local storm report, May 9, 9:53 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
953 AM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL 7 NNE JEMEZ SPRINGS 35.87N 106.64W
05/09/2017 E0.75 INCH SANDOVAL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1701894
KJSpecial weather statement, May 9, 10:14 AM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1014 AM MDT TUE MAY 9 2017
NMZ511-091715-
Jemez Mountains-
1014 AM MDT TUE MAY 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL COUNTY
UNTIL 1115 AM MDT...
At 1014 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kewa Pueblo, or 16 miles north of Bernalillo, moving
north at 25 mph.
Nickel size hail and heavy rain will be possible with this storm.
Locations impacted include...
Jemez Springs, Jemez State Monument and Ponderosa.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3583 10647 3551 10643 3546 10646 3544 10656
3577 10675 3584 10661
TIME...MOT...LOC 1614Z 164DEG 17KT 3555 10652
KJSpecial weather statement, May 9, 10:27 AM MDT, 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1027 AM MDT TUE MAY 9 2017 NMZ511-518-519-521-091715- Sandia/Manzano Mountains-Santa Fe Metro Area-Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area- 1027 AM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL... SOUTHWESTERN SANTA FE AND BERNALILLO COUNTIES UNTIL 1115 AM MDT... At 1026 AM MDT, Doppler radar was tracking a strong thunderstorm near Golden, or 14 miles east of Bernalillo, moving north at 35 mph. Other strong thunderstorms were located near Sandia Park also moving north at 35 mph. Nickel size hail will be possible with these storms along with very heavy rainfall. Locations impacted include... Santo Domingo Pueblo, Tijeras, Cedar Crest, San Felipe Pueblo, Kewa Pueblo, Santa Ana Pueblo, Sandia Park, San Antonito, Domingo and Canoncito in Bernalillo County. This includes the following highways... Interstate 40 between Mile Markers 178 and 180. Interstate 25 between Mile Markers 244 and 261. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3511 10619 3510 10641 3551 10660 3557 10628 TIME...MOT...LOC 1626Z 178DEG 39KT 3525 10632 KJ
Special weather statement, May 9, 10:53 AM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1053 AM MDT TUE MAY 9 2017 NMZ510-511-517-091800- San Juan Mountains-Lower Chama River Valley-Jemez Mountains- 1053 AM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL NOON MDT... At 1053 AM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Youngsville, or 26 miles south of Tierra Amarilla, moving north at 25 mph. Penny size hail will be possible with this storm. Locations impacted include... El Vado, El Vado Lake State Park, Canjilon, Ghost Ranch and Cebolla. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3621 10651 3621 10672 3669 10685 3670 10636 TIME...MOT...LOC 1653Z 189DEG 24KT 3632 10661 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:01 PM MDT | Tornado Warning | ABQ | Quay | 14 min |
| May 8, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 6:16 PM MDT | Tornado Warning | ABQ | Quay | 29 min |
| May 8, 6:19 PM MDT | Tornado Warning | ABQ | Harding | 26 min |
| May 8, 6:34 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| May 8, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| May 8, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 7:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 8, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 47 min |
| May 8, 7:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| May 8, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 45 min |
| May 8, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 46 min |
| May 8, 8:23 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay | 21 min |
| May 8, 8:49 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 116 min |
| May 8, 8:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 48 min |
| May 8, 9:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 64 min |
| May 8, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| May 8, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| May 8, 10:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 9, 12:58 AM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| May 9, 7:26 AM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| May 9, 9:28 AM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 9, 9:49 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| May 9, 9:52 AM MDT | River Flood Warning | ABQ | Rio Arriba | 24 hr |
| May 9, 10:14 AM MDT | Special Weather Statement | ABQ | Sandoval | 61 min |
| May 9, 10:27 AM MDT | Special Weather Statement | ABQ | Bernalillo | 48 min |
| May 9, 10:38 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 112 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 41 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 41 min |
| May 9, 10:53 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 67 min |
| May 9, 11:03 AM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 23 min |
| May 9, 11:07 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 38 min |
| May 9, 11:10 AM MDT | Special Weather Statement | ABQ | San Juan | 65 min |
| May 9, 11:16 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 119 min |
| May 9, 11:29 AM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| May 9, 11:30 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| May 9, 11:32 AM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 11:41 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 109 min |
| May 9, 11:48 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 43 min |
| May 9, 11:51 AM MDT | Special Weather Statement | ABQ | Santa Fe | 54 min |
| May 9, 12:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 57 min |
| May 9, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 62 min |
| May 9, 12:18 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| May 9, 12:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 116 min |
| May 9, 12:26 PM MDT | Special Weather Statement | ABQ | 34 min | |
| May 9, 12:29 PM MDT | Special Weather Statement | ABQ | San Juan | 61 min |
| May 9, 12:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| May 9, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 29 min |
| May 9, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 50 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 49 min |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| May 9, 12:55 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| May 9, 12:59 PM MDT | Tornado Warning | ABQ | Rio Arriba, Santa Fe | 31 min |
| May 9, 1:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 13 min |
| May 9, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 27 min |
| May 9, 1:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 9, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 65 min |
| May 9, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel | 32 min |
| May 9, 1:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| May 9, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 9, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 57 min |
| May 9, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 25 min |
| May 9, 2:17 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| May 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 27 min |
| May 9, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| May 9, 2:28 PM MDT | Tornado Warning | ABQ | San Miguel | 32 min |
| May 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 118 min |
| May 9, 2:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Torrance | 25 min |
| May 9, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| May 9, 2:51 PM MDT | Tornado Warning | ABQ | San Miguel | 24 min |
| May 9, 2:58 PM MDT | Tornado Warning | ABQ | Guadalupe | 32 min |
| May 9, 3:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| May 9, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 40 min |
| May 9, 3:16 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| May 9, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| May 9, 3:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| May 9, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 51 min |
| May 9, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 45 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.